# SDR USAA2011071100003

- Difficulty date: June 14, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287822
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON Z-ANGLE AT BS 970, RBL 50.  REPLACED Z-ANGLE AT BS 970, RBL 50 IAW B737 SRM 51-10-02.
